# SDR UALA2012101005754

- Difficulty date: October 9, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 36,881 hours, 16,025 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: TY154024
- Part serial: 88
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REVERSE UNLOCKED DISPLAYED ON UPPER ECAM SCREEN IN FLIGHT ENGINE 1.  LCL MAINTENANCE COMPLIED WITH MEL7830M, (DEACTIVED LEFT ENGINE THRUST REVERSER), REVIEW PREVIOUS HISTORY.  ENGINE 1 REVERSE UNLOCKED.  TS AND REPLACED HYD CONTROL UNIT.
